Ask an expert
Question

01 Nov 2006

Me again
Thank you doc

But it wasnt the inderal that stabilised me. whilst in the ER they gave me 3 intravenice injections of something which made me feel very weird and bad. It actually caused pain in my chest. Thats what made it normal. The inderal seems to have maintained it though. So my questions, is your predicition still the same as what you said for my previous email. I stil feel tingly and numb when these spells happen in my legs and arms. Dont mean to be a pain. But really need to be sure.
Date: 1/11/2006
Answer 345 views
Expert
HeartDoc

01 Jan 0001


Dear Chris,
Thanks for the feedback. No, you are not a pain, just very anxious.

My opinion remains, and the fact that you write that arms AND legs become tingly during these spells adds to it. Anxiety can do very strange things to the body. You will clearly need to use your Inderal to keep the physical symptoms of your anxiety spells within tolerable limits. However, you would also benefit from some form of instruction in anxiety control – no, not more medication, but learning techniques of stress control which you can use whenever you feel these spells coming on. Enquire at your GP or even at the ER where you were treated, as they may know of such services in your area.

Good luck.

HeartDoc.


.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.